# SDR 2002F00125

- Difficulty date: December 19, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER TIE CLIPS CRACKED AT STATION 727B, STRINGER 3R, 4R, 5R AND 6R.  (M)
